Results: 1-25 | 26-50 | 51-75 | 76-82

Table of contents of journal: *Mathematical programming

Results: 1-25/82

Authors: MUROTA K
Citation: K. Murota, DISCRETE CONVEX-ANALYSIS, Mathematical programming, 83(3), 1998, pp. 313-371

Authors: LUKSAN L VLCEK J
Citation: L. Luksan et J. Vlcek, A BUNDLE-NEWTON METHOD FOR NONSMOOTH UNCONSTRAINED MINIMIZATION, Mathematical programming, 83(3), 1998, pp. 373-391

Authors: MURAMATSU M
Citation: M. Muramatsu, AFFINE SCALING ALGORITHM FAILS FOR SEMIDEFINITE PROGRAMMING, Mathematical programming, 83(3), 1998, pp. 393-406

Authors: STOER J WECHS M
Citation: J. Stoer et M. Wechs, INFEASIBLE-INTERIOR-POINT PATHS FOR SUFFICIENT LINEAR COMPLEMENTARITY-PROBLEMS AND THEIR ANALYTICITY, Mathematical programming, 83(3), 1998, pp. 407-423

Authors: NORKIN VI PFLUG GC RUSZCZYNSKI A
Citation: Vi. Norkin et al., A BRANCH-AND-BOUND METHOD FOR STOCHASTIC GLOBAL OPTIMIZATION, Mathematical programming, 83(3), 1998, pp. 425-450

Authors: CAROE CC TIND J
Citation: Cc. Caroe et J. Tind, L-SHAPED DECOMPOSITION OF 2-STAGE STOCHASTIC PROGRAMS WITH INTEGER RECOURSE, Mathematical programming, 83(3), 1998, pp. 451-464

Authors: TSENG P
Citation: P. Tseng, MERIT FUNCTIONS FOR SEMIDEFINITE COMPLEMENTARITY-PROBLEMS, Mathematical programming, 83(2), 1998, pp. 159-185

Authors: MANGASARIAN OL
Citation: Ol. Mangasarian, ERROR-BOUNDS FOR NONDIFFERENTIABLE CONVEX INEQUALITIES UNDER A STRONGSLATER CONSTRAINT QUALIFICATION, Mathematical programming, 83(2), 1998, pp. 187-194

Authors: FAIGLE U KERN W FEKETE SP HOCHSTATTLER W
Citation: U. Faigle et al., THE NUCLEON OF COOPERATIVE GAMES AND AN ALGORITHM FOR MATCHING GAMES, Mathematical programming, 83(2), 1998, pp. 195-211

Authors: CHAN LMA SIMCHILEVI D BRAMEL J
Citation: Lma. Chan et al., WORST-CASE ANALYSES, LINEAR-PROGRAMMING AND THE BIN-PACKING PROBLEM, Mathematical programming, 83(2), 1998, pp. 213-227

Authors: SCHULTZ R STOUGIE L VANDERVLERK MH
Citation: R. Schultz et al., SOLVING STOCHASTIC PROGRAMS WITH INTEGER RECOURSE BY ENUMERATION - A FRAMEWORK USING GROBNER BASIS REDUCTIONS, Mathematical programming, 83(2), 1998, pp. 229-252

Authors: EAVES BC SCHMEDDERS KH
Citation: Bc. Eaves et Kh. Schmedders, A CELLATION OF THE GRASSMANN MANIFOLD, Mathematical programming, 83(2), 1998, pp. 253-262

Authors: DENG S
Citation: S. Deng, PERTURBATION ANALYSIS OF A CONDITION NUMBER FOR CONVEX INEQUALITY SYSTEMS AND GLOBAL ERROR-BOUNDS FOR ANALYTIC SYSTEMS, Mathematical programming, 83(2), 1998, pp. 263-276

Authors: CARRIZOSA E MUNOZMARQUEZ M PUERTO J
Citation: E. Carrizosa et al., LOCATION AND SHAPE OF A RECTANGULAR FACILITY IN R-N - CONVEXITY PROPERTIES, Mathematical programming, 83(2), 1998, pp. 277-290

Authors: REIJNIERSE JH POTTERS JAM
Citation: Jh. Reijnierse et Jam. Potters, ON FINDING AN ENVY-FREE PARETO-OPTIMAL DIVISION, Mathematical programming, 83(2), 1998, pp. 291-311

Authors: NUNEZ MA FREUND RM
Citation: Ma. Nunez et Rm. Freund, CONDITION MEASURES AND PROPERTIES OF THE CENTRAL TRAJECTORY OF A LINEAR PROGRAM, Mathematical programming, 83(1), 1998, pp. 1-28

Authors: KONTOGIORGIS S MEYER RR
Citation: S. Kontogiorgis et Rr. Meyer, A VARIABLE-PENALTY ALTERNATING DIRECTIONS METHOD FOR CONVEX-OPTIMIZATION, Mathematical programming, 83(1), 1998, pp. 29-53

Authors: KANZOW C FUKUSHIMA M
Citation: C. Kanzow et M. Fukushima, THEORETICAL AND NUMERICAL INVESTIGATION OF THE D-GAP FUNCTION FOR BOXCONSTRAINED VARIATIONAL-INEQUALITIES, Mathematical programming, 83(1), 1998, pp. 55-87

Authors: KEARFOTT RB
Citation: Rb. Kearfott, ON PROVING EXISTENCE OF FEASIBLE POINTS IN EQUALITY CONSTRAINED OPTIMIZATION PROBLEMS, Mathematical programming, 83(1), 1998, pp. 89-100

Authors: BARAHONA F JENSEN D
Citation: F. Barahona et D. Jensen, PLANT LOCATION WITH MINIMUM INVENTORY, Mathematical programming, 83(1), 1998, pp. 101-111

Authors: ECKSTEIN J
Citation: J. Eckstein, APPROXIMATE ITERATIONS IN BREGMAN-FUNCTION-BASED PROXIMAL ALGORITHMS, Mathematical programming, 83(1), 1998, pp. 113-123

Authors: GONDZIO J
Citation: J. Gondzio, WARM START OF THE PRIMAL-DUAL METHOD APPLIED IN THE CUTTING-PLANE SCHEME, Mathematical programming, 83(1), 1998, pp. 125-143

Authors: JONGEN HT RUCKMANN JJ STEIN O
Citation: Ht. Jongen et al., GENERALIZED SEMIINFINITE OPTIMIZATION - A FIRST-ORDER OPTIMALITY CONDITION AND EXAMPLES, Mathematical programming, 83(1), 1998, pp. 145-158

Authors: HELMBERG C RENDL F
Citation: C. Helmberg et F. Rendl, SOLVING QUADRATIC (0,1)-PROBLEMS BY SEMIDEFINITE PROGRAMS AND CUTTINGPLANES, Mathematical programming, 82(3), 1998, pp. 291-315

Authors: SELLAMI H
Citation: H. Sellami, A HOMOTOPY CONTINUATION METHOD FOR SOLVING NORMAL EQUATIONS, Mathematical programming, 82(3), 1998, pp. 317-337
Risultati: 1-25 | 26-50 | 51-75 | 76-82